MathSciNet Relay Station
MathSciNet bibliographic data
MR2183006 (2006f:60039) 60G15 (60G18)
Iglói, E. A rate-optimal trigonometric series expansion of the fractional Brownian motion. Electron. J. Probab. 10 (2005), no. 41, 1381–1397 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement